# SDR AALA20170824014

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 25,251 hours, 9,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED INTERCOSTAL IN THE ELECTRONICS EQUIPMENT BAY BETWEEN FUSELAGE STATIONS 344 AND 360, LBL11.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02, AARD 51-00-05-1, AND DRAWING 141A5400.
